# SDR 2004UALA00320

- Difficulty date: March 26, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 18,539 hours, 5,843 cycles
- Engine: Pwa PW4052
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Condition: Overheated
- Location: Projector
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR IN PROJECTOR.  REPLACED PROJECTOR. POWER SUPPLY OVERHEATED
